MathSciNet Relay Station
MathSciNet bibliographic data
MR1952558 68Q25
Dubois, Olivier; Mandler, Jacques The 3-XORSAT threshold. C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, 963–966.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement